Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 103764, 8 pages
http://dx.doi.org/10.1155/2014/103764
Research Article

Some Fixed Point Theorems in Generalized Probabilistic Metric Spaces

Department of Mathematics, Nanchang University, Nanchang 330031, China

Received 4 July 2014; Accepted 16 September 2014; Published 16 October 2014

Academic Editor: Simeon Reich

Copyright © 2014 Chuanxi Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanxi Zhu, Wenqing Xu, and Zhaoqi Wu, “Some Fixed Point Theorems in Generalized Probabilistic Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 103764, 8 pages, 2014. https://doi.org/10.1155/2014/103764.